# SDR FDEA201407171839

- Difficulty date: July 17, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 26R FROM BS 1640 - 1660 REQUIRING ADDITIONAL STRIPPING FROM BS 1620 - BS 1720.  ACCOMPLISHED EA F-5330-T0309699 FUSELAGE PLATES & SKINS CORROSION LAP SEAM STRINGER 26R STATION 1621 - 1720, MAJOR REPAIR.
